MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563622
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Test Result (2695); Not Applicable (3189)
Date of Event 03/08/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Attorney.
 
Event or Problem Description
Patient was revised to address osteolysis, metal-on-metal disease, discolored tissue and fluid, and painful hip.Update ad 27 april 2018: ppf alleges metal wear/metallosis and elevated metal ions.The stem was added to the impacted products due to elevated metal ions.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SROM STM STD 36+12L 17X22
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7951198
Report Number1818910-2018-71926
Device Sequence Number13729472
Product Code JDI
UDI-Device Identifier10603295178248
UDI-Public10603295178248
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Catalogue Number563622
Device Lot Number2190714
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight109